MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-E1000
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the battery pack has not been returned and the cause of the complaint is not known.Should additional information become available, a follow-up mdr shall be submitted.
 
Event or Problem Description
A customer reported that their acc arm battery was depleted and will not retain a charge.They reported that this did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20857207
Report Number3003521780-2024-01375
Device Sequence Number8627615
Product Code DRM
UDI-Device Identifier10815098020628
UDI-Public(01)10815098020628
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-E1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown